# SDR SWAA2013103121742

- Difficulty date: October 29, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 343,830 hours, 22,397 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 991184D166
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL COMPARTMENT FRONT SPAR AFT FUSELAGE BULKHEAD LOOKING FWD STATION 1152 INBD SUPPORT CLIP CRACKED JUST ABOVE RAM AIR DUCT.  R & R SHEAR CLIP IAW EA.
